# SDR IPXA2013101100544

- Difficulty date: October 9, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 41,567 hours, 12,892 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: 148T21306
- Condition: Cracked
- Location: Bs 1725.5 Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C08, CRACK ON THE FASTENER HOLE OF BULKHEAD OUTER CHORD STRAP (PN:148T2130 -6) NEAR STA 1725.50 AND STR-7R.  REPAIR IAW 767-300F, SRM 53-80-01. REPAIR 5, REV.57.00 SR NR:2-253998286 & FAA FORM 8100-9.
